關鍵字查詢 | 類別:研究獎勵 | | 關鍵字:Excluding blowup at zero points of the potential by means of Liouville-type theorems

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 108/1 數學系 郭忠勝 教授 研究獎勵 發佈 Excluding blowup at zero points of the potential by means of Liouville-type theorems , [108-1] :Excluding blowup at zero points of the potential by means of Liouville-type theorems國科會(校內)研究獎勵郭忠勝 GUO, JONG-SHENQExcluding blowup at zero points of the potential by means of Liouville-type theorems00Journal of Differential Equations 265(10), p.4942-496452018-01-01
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果